# SDR USAA2009101292753

- Difficulty date: September 22, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON STRAP BETWEEN BS 312 TO BS 328, BL 0.  REPLACED STRAP BETWEEN BS 312 TO BS 328, BL 0 IAW B737 SRM 51-10-02 & 51-40-02.
